Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Very light yellow thick discharge after having had partial hysterectomy. Uterus removed. Relate the two?

Hi, I have a very light yellow thick cottage cheesy looking discharge . when having inter course it seems to be worse, although my husband works away and we don t see each other regularly..possibly once a month. It s been like this for about 5 months now...please advise. I am 41 yrs of age and had a partial hysterectomy 4 years ago.. uterus removed only
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand the issue. Since the hysterectomy was partial the the discharge either comes from the cervix or the vaginal wall. In both cases it may be an infection [ most likely ] or a cervical erosion and very rarely a cervical cancer. So it is better to get a per speculum examination by a gynecologist, a swab for culture and sensitivity and a pap smear.
With this the diagnosis will be in place and proper treatment may be started after that with consultation from your doctor.

Do not worry. These are common issues.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor